Phase Slip Solutions in Magnetically Modulated Taylor-Couette Flow

Hollerbach, R and Khan, F (2016) Phase Slip Solutions in Magnetically Modulated Taylor-Couette Flow. Acta Mechanica, 227 (2). pp. 311-319. ISSN 0001-5970

Abstract

Metadata

Authors/Creators:
  • Hollerbach, R
  • Khan, F
Copyright, Publisher and Additional Information: © 2016, Springer. This is an author produced version of a paper published in Acta Mechanica. Uploaded in accordance with the publisher's self-archiving policy The final publication is available at Springer via http://dx.doi.org/10.1007/s00707-015-1447-7
Dates:
  • Published: February 2016
  • Accepted: 19 July 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Aug 2015 11:49
Last Modified: 25 Oct 2016 13:17
Published Version: http://dx.doi.org/10.1007/s00707-015-1447-7
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00707-015-1447-7

Share / Export

Statistics